# SDR ASAA2016091117981

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 15,057 hours, 4,841 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT ZONE TEMP LIGHT ILLUMINATES ON RECALL. CLEARS ON RESET. ACFT GROUNDED. PERFORMED BITE OF PACK/ZONE TEMP CONTROLLERS, NO FAULTS, IAW AMM 21-61-00. CLEANED CABIN TEMP SENSOR FILTERS, IAW AMM 21-61-06.
